# SDR DALA2020011400252

- Difficulty date: January 8, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 NR 1 PYLON UPPER LINK I/B BUSHING ON PYLON SIDE SHOWS SIGNS OF PITTING. REPLACED BUSHING.
